Open Access

Properties of 2-adic Green functions


Full Text

Coming Soon.





Article Information

TitleProperties of 2-adic Green functions
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 69-85
MathSciNet MR2067954
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. R. Sait-Ametov, Properties of 2-adic Green functions, Methods Funct. Anal. Topology 10 (2004), no. 2, 69-85.


BibTex

@article {MFAT270,
    AUTHOR = {Sait-Ametov, M. R.},
     TITLE = {Properties of 2-adic  Green functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {69-85},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=270},
}


All Issues